Advertisement

Inventiones mathematicae

, Volume 89, Issue 2, pp 319–345 | Cite as

Period relations and the Tate conjecture for Hilbert modular surfaces

  • V. Kumar Murty
  • Dinakar Ramakrishnan
Article

Keywords

Tate Period Relation Modular Surface Tate Conjecture Hilbert Modular Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BL] Brylinski, J.-L., Labesse, J.-P.: Cohomologie d'intersection et fonctionsL de certaines variétés de Shimura. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser.17, 361–412 (1984)Google Scholar
  2. [C] Casselman, W.: The Hasse-Weil Zeta function of some moduli varieties of dimension greater than one. Proc. Symp. Pure Math.33, (part 2) 141–163 (1979)Google Scholar
  3. [D1] Deligne, P.: Travaux de Shimura. Sém. Bourbaki, 23e annee, no.389 (1970/71)Google Scholar
  4. [D2] Deligne, P.: Variétés de Shimura: Interprétation modulaire et techniques de construction de modèles canoniques. Proc. Symp. Pure Math.33, (part 2) 247–289 (1979)Google Scholar
  5. [D3] Deligne, P.: Formes modulaires et representations deGL(2.). In: Modular functions of one variable II, pp. 55–105 Lect. Notes Math., vol. 349. Berlin-Heidelberg-New York: Springer 1973Google Scholar
  6. [D4] Deligne, P.: Périodes d'intégrales et valeurs de fonctionsL. Proc. Symp. Pure Math.33, (part 2) 313–346 (1979)Google Scholar
  7. [DMOS] Deligne, P., Milne, J.S., Ogus, A., Shih, K.-Y.: Hodge cycles. In: Motives and Shimura varieties. Lect. Notes Math., vol. 900. Berlin-Heidelberg-New York: Springer 1982Google Scholar
  8. [GH] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: John Wiley & Sons 1978Google Scholar
  9. [HLR] Harder, G., Langlands, R.P., Rapoport, M.: Algebraische Zyklen auf Hilbert-Blumenthal-Flächen. J. Reine Angew. Math. (Crelles Journal)366, 53–120 (1986)Google Scholar
  10. [Hd1] Hida, H.: On the abelian varieties with complex multiplication as factors of the abelian varieties attached to Hilbert modular forms. Jap. J. Math., New Ser.5, 157–208 (1979)Google Scholar
  11. [Hd2] Hida, H.: On abelian varieties with complex multiplication as factors of the Jacobian of Shimura curves. Am. J. Math.103, (4), 727–776 (1981)Google Scholar
  12. [H] Hirzebruch, F.: Hilbert modular surfaces. L'Ens. Math.71 (1973)Google Scholar
  13. [HZ] Hirzebruch, F., Zagier, D.: Intersection numbers of curves on Hilbert modular surfaces and modular forms of nebentypus. Invent. math.36, 57–113 (1976)Google Scholar
  14. [JL] Jacquet, H., Langlands, R.P.: Automorphic forms onGL(2). Lect. Notes. Math., vol. 114. Berlin-Heidelberg-New York: Springer 1970Google Scholar
  15. [K] Klingenberg, C.: Die Tate-Vermutungen für Hilbert-Blumenthal-Flächen. (Appearing inthis issue of) Invent. math.89, 291–317 (1987)Google Scholar
  16. [LL] Labesse, J.-P., Langlands, R.P.:L-indistinguishability forSL(2). Can. J. Math.4, 726–785 (1979)Google Scholar
  17. [L] Lai, K.: Algebraic cycles on compact Shimura surfaces. Math. Z.189, 593–602 (1985)Google Scholar
  18. [Mo] Momose, F.: On thel-adic representations attached to modular forms. J. Fac. Sci., Univ. Tokyo, Sect. IA28, (no. 1) 89–109 (1981)Google Scholar
  19. [MR] Murty, V.K., Ramakrishnan, D.: Algebraic cycles on products of Shimura and Fermat curves. Pre-printGoogle Scholar
  20. [Od1] Oda, T.: Periods of Hilbert modular surfaces. Progress in Math., vol. 19. Boston: Birkhäuser 1982Google Scholar
  21. [Od2] Oda, T.: Hodge structures of Shimura varieties attached to the unit groups of Quaternion algebras. In: Galois groups and their representations. Adv. Stud. Pure Math.2, 15–36 (1983)Google Scholar
  22. [R1] Ramakrishnan, D.: Arithmetic of Hilbert-Blumenthal surfaces. Proceedings of the CMS conf. on Number Theory, to appear (AMS publication)Google Scholar
  23. [R2] Ramakrishnan, D.: Valeura de fonctionsL des surfaces d'Hilbert-Blumenthal ens=1. C.R. Acad. Sc. Paris, Ser. I18, 809–812 (1985)Google Scholar
  24. [Ri] Ribet, K.: Twists of modular forms and endomorphisms of abelian varieties. Math. Ann.253, (no. 1) 43–62 (1980)Google Scholar
  25. [Sh1] Shimura, G.: On elliptic curves with complex multiplication as factors of the Jacobians of the modular function fields. Nagoya Math. J.43, 199–208 (1971)Google Scholar
  26. [Sh2] Shimura, G.: On the factors of the Jacobian variety of a modular function field. J. Math. Soc. Japan25, 523–544 (1973)Google Scholar
  27. [ShT] Shimura, G., Taniyama, Y.: Complex multiplication of abelian varieties and its applications to number theory. Publ. Math. Soc. Japan6 (1961)Google Scholar
  28. [T] Tate, J.: Algebraic cycles and poles of Zeta functions. In: Schilling, O.F.G. (ed.), Arithmetical algebraic geometry. New York: Harper & Row, 1966Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • V. Kumar Murty
    • 1
  • Dinakar Ramakrishnan
    • 2
    • 3
  1. 1.Department of MathematicsConcordia UniversityMontrealCanada
  2. 2.School of MathematicsThe Institute for Advanced StudyPrincetonUSA
  3. 3.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations